Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 114, NWS Nashville, TN

July 6, 20165 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 6, 2016, 4:15 PM CDT for 5 counties in Tennessee. It was in force for 45 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2016, 4:15 PM CDT (21:15 UTC)
Expired
Jul 6, 2016, 5:00 PM CDT
In force
45 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Davidson County, TN, Dickson County, TN, Hickman County, TN, Maury County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 60 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 4:45 PM CDTTSTM WND DMG3 Sw Fairview, TNTREE DOWN ON WALKER ROAD IN FAIRVIEW
Jul 6, 4:56 PM CDTHAIL 0.7Franklin, TNDIME SIZE HAIL REPORTED.
Jul 6, 4:58 PM CDTHAIL 0.7Leipers Fork, TNDIME SIZE HAIL REPORTED.
Jul 6, 5:05 PM CDTTSTM WND DMG2 Nnw Leipers Fork, TNTREE DOWN ON PARKER BRANCH ROAD.
Jul 6, 5:10 PM CDTTSTM WND GST 55Franklin, TNPUBLIC REPORTED AN ESTIMATED WIND GUST OF 55 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 1:24 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1605 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1605 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

194 
WUUS54 KOHX 062115
SVROHX
TNC037-043-081-119-187-062200-
/O.NEW.KOHX.SV.W.0114.160706T2115Z-160706T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
415 PM CDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN DICKSON COUNTY IN MIDDLE TENNESSEE...
  WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN MAURY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 500 PM CDT

* AT 414 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR BELLEVUE TO NEAR CENTERVILLE... MOVING EAST AT
  30 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FRANKLIN...CENTERVILLE...BRENTWOOD...NOLENSVILLE...FOREST HILLS...
  OAK HILL...THOMPSON'S STATION...FAIRVIEW...PRIMM SPRINGS...
  PINEWOOD...BON AQUA...NUNNELLY...LYLES...LEIPERS FORK...
  NATCHEZ TRACE AT HIGHWAY 96 AND BUCKSNORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3605 8718 3605 8659 3589 8666 3569 8733
      3589 8769
TIME...MOT...LOC 2114Z 282DEG 27KT 3607 8697 3589 8750 

HAIL...0.75IN
WIND...60MPH
 
$$

SHAMBURGER
1 follow-up statement
345 
WWUS54 KOHX 062137
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
437 PM CDT WED JUL 6 2016

TNC037-043-081-119-187-062200-
/O.CON.KOHX.SV.W.0114.000000T0000Z-160706T2200Z/
DAVIDSON TN-DICKSON TN-WILLIAMSON TN-HICKMAN TN-MAURY TN-
437 PM CDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN DAVIDSON...SOUTHEASTERN DICKSON...WILLIAMSON...EASTERN
HICKMAN AND NORTHWESTERN MAURY COUNTIES...

AT 437 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BRENTWOOD TO NEAR CENTERVILLE...MOVING SOUTHEAST
AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FRANKLIN...CENTERVILLE...BRENTWOOD...NOLENSVILLE...FOREST HILLS...OAK
HILL...THOMPSON'S STATION...FAIRVIEW...PRIMM SPRINGS...BON AQUA...
NUNNELLY...LYLES...LEIPERS FORK AND NATCHEZ TRACE AT HIGHWAY 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3605 8718 3605 8659 3589 8666 3569 8733
      3578 8748 3595 8750
TIME...MOT...LOC 2137Z 293DEG 30KT 3599 8672 3580 8736 

HAIL...0.75IN
WIND...60MPH
 
$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:03 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jul 6, 3:03 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
303 PM CDT WED JUL 6 2016

.DISCUSSION...

Severe thunderstorm watch has just gone out early this afternoon,
and will be in effect through 9 PM this evening. Ongoing line of
convection near the TN river will progress eastward ahead of a
strong upper level shortwave. Plenty of instability with MUCAPE
values up to as high as 4000 J/kg will be present ahead of the
shortwave, and some cooler temperatures in the mid levels will
allow some decent low to mid level lapse rates as well. With shear
being a bit on the weak side, chances for severe will mainly be
confined to damaging wind gusts but hail can not be ruled out with
the strong instability. PWAT values around 2 inches is also
evident on model soundings for most of the mid state, which will
help the wind threat as well as allow for some heavy rainfall with
the passing storms. Chances for showers and thunderstorms look to
continue overnight and into Thursday morning, with the potential
for strong to severe thunderstorms likely coming to an end late
this evening.

Lingering showers and thunderstorms should continue during the
day Thursday, but end from west to east as the upper shortwave
continues its way eastward. Thursday afternoon will mainly have
chances confined east of I-65. Ridging will move in behind the
shortwave, and dry out the mid state briefly Thursday night and
early Friday. Models want to bring a weak cold front and some
additional chances for showers and thunderstorms late on Friday
and into the day on Saturday. SPC has a slight risk for severe
thunderstorms along the KY/TN border and to the north, so will
keep an eye on severe potential for Friday. The upper low is in
the Great Lakes region, and the GFS/ECMWF have some different
solutions to the precip timing, so did not vary too much from the
previous forecast for now which kept 30 to 50 pops Saturday.
Another weak low will continue the chances for showers and
thunderstorms on Sunday.

The upper low looks to strengthen a bit to start the work week,
and progress slowly to the northeast. This will again keep chances
for showers and thunderstorms in the forecast through the day
Tuesday and another shortwave will follow behind to keep chances
on Wednesday. At this point of the long term forecast, the GFS and
ECMWF differ quite a bit in regards to precip output, so kept with
consensus for now and have slight chances. Looking further into
the long term, there isnt a significant dry period between the
models, so it appears like we are holding in a wet pattern for
awhile across the mid state.

&&

.AVIATION...
18Z TAF DISCUSSION.

Kept TAFs to 6 lines for brevity sake. Used FM groups for best depictions.
With this in mind, tried to tie all this up with current regional radar
trends and short range model depictions of MCS associated activity
transversing the mid state region on at least a couple of occasions thru
07/18Z. First impacts for terminals should be during the 06/22Z-07/03Z
time frame with the second one from the 07/02Z-07/14Z time frame. During
tstm activities, MVFR fog maybe experienced. Did not want to go with tstms
throughout majority of forecast, but wanted to show potential of some
lingering pcpn behind passages, and thus addressed with vcsh remarks.
Ceilings on the whole will either be VFR TO MVFR.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      75  94  76  95  76 /  60  30  10  20  30
Clarksville    74  92  77  93  74 /  60  20  10  30  40
Crossville     72  85  71  89  70 /  70  50  20  30  40
Columbia       75  94  75  95  74 /  50  20  10  20  20
Lawrenceburg   75  93  74  94  74 /  50  30  10  10  20
Waverly        76  93  77  94  74 /  50  20  10  20  40

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......Barnwell
AVIATION........31
Hazardous weather outlook, Jul 6, 2:04 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
204 PM CDT WED JUL 6 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-071000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
204 PM CDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE INTO MIDDLE TENNESSEE
THROUGH THIS AFTERNOON...INTO THIS EVENING...AND EVEN POSSIBLY
CONTINUE ACROSS THE MID STATE OVERNIGHT. SOME OF THESE STORMS
WILL BECOME SEVERE THROUGH AT LEAST THE MID EVENING HOURS...
WITH DAMAGING STRAIGHT LINE WINDS THE MAIN CONCERN.

HEAT INDICES ARE ALSO EXPECTED TO CLIMB INTO THE LOW 100'S
BY EARLY THIS AFTERNOON IN AREAS WEST OF THE CUMBERLAND
PLATEAU...WITH SOME ISOLATED LOCATIONS AT AND NEAR THE
TENNESSEE RIVER VALLEY THIS AFTERNOON EXPERIENCING HEAT
INDICES AROUND 105 DEGREES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAT INDICES ARE ALSO EXPECTED TO CLIMB INTO THE LOW 100'S
THURSDAY AND FRIDAY IN AREAS WEST OF THE CUMBERLAND PLATEAU.

A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY...AND MAY
TRIGGER STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING...
ESPECIALLY ACROSS NORTHERN MIDDLE TENNESSEE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION REQUESTED THROUGH AT LEAST THE MID EVENING
HOURS TODAY AND MAY BECOME NECESSARY AGAIN ON FRIDAY.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >=1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Special weather statement, Jul 6, 3:58 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
358 PM CDT WED JUL 6 2016

TNZ011-034-066-062145-
PICKETT TN-CUMBERLAND TN-FENTRESS TN-
358 PM CDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PICKETT...CENTRAL
FENTRESS AND CUMBERLAND COUNTIES UNTIL 445 PM CDT...

AT 358 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF ISOLATED
STRONG THUNDERSTORMS. THE STRONGEST THUNDERSTORM WAS 10 MILES NORTH
OF SPRING CITY...OR 10 MILES SOUTHEAST OF CROSSVILLE...MOVING EAST
AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM....ALONG
WITH BRIEF HEAVY RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...AND POSSIBLY SMALL HAIL.

LOCATIONS IMPACTED INCLUDE...
CROSSVILLE...FAIRFIELD GLADE...CRAB ORCHARD...ALLARDT...
SLATE SPRINGS...LAKE TANSI...CUMBERLAND MOUNTAIN STATE PARK...
PICKETT STATE PARK AND CLARKRANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3637 8470 3638 8472 3634 8474 3633 8477
      3630 8480 3628 8488 3624 8488 3621 8491
      3615 8491 3608 8483 3609 8480 3600 8472
      3591 8468 3583 8477 3576 8492 3575 8500
      3598 8514 3660 8480 3660 8479 3640 8466
TIME...MOT...LOC 2055Z 261DEG 31KT 3583 8491

31
Local storm report, Jul 6, 4:06 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
406 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND DMG     3 NE PEGRAM             36.13N  87.02W
07/06/2016                   CHEATHAM           TN   TRAINED SPOTTER

            A 4-6 DIAMETER TREE DOWN.

&&

EVENT NUMBER OHX1600701

FB
Special weather statement, Jul 6, 4:06 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
406 PM CDT WED JUL 6 2016

TNZ032-065-062145-
WHITE TN-PUTNAM TN-
406 PM CDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITE AND CENTRAL PUTNAM
COUNTIES UNTIL 445 PM CDT...

AT 405 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BAXTER...OR NEAR COOKEVILLE...MOVING NORTHEAST AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...SPARTA...ALGOOD...MONTEREY...BAXTER...
BURGESS FALLS STATE PARK...BAKERS CROSSROADS AND HAMPTONS CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3623 8539 3622 8533 3620 8532 3618 8528
      3605 8524 3600 8526 3598 8526 3592 8525
      3593 8566 3598 8566 3600 8564 3602 8566
      3615 8566 3624 8542
TIME...MOT...LOC 2105Z 239DEG 49KT 3608 8557

07
Local storm report, Jul 6, 4:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
407 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     TSTM WND DMG     CROSS PLAINS            36.54N  86.68W
07/06/2016                   ROBERTSON          TN   TRAINED SPOTTER

            NUMEROUS TREES REPORTED DOWN.

&&

EVENT NUMBER OHX1600702

FB
Local storm report, Jul 6, 4:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
410 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             PORTLAND                36.59N  86.52W
07/06/2016  E0.70 INCH       SUMNER             TN   PUBLIC

            SEVERAL DIME SIZE HAIL REPORTS FROM THE CITY OF
            PORLAND.

&&

EVENT NUMBER OHX1600703

FB
Local storm report, Jul 6, 4:11 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
411 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     PORTLAND                36.59N  86.52W
07/06/2016                   SUMNER             TN   PUBLIC

            SEVERAL REPORTS OF TREES AND LIMBS DOWN IN THE PORTLAND
            AREA.

&&

EVENT NUMBER OHX1600704

FB

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:56 PM CDTAreal Flood AdvisoryOHXClay, Macon, Sumner2 hr
Jul 6, 2:17 PM CDTSpecial Weather StatementOHXSmith, Trousdale43 min
Jul 6, 2:23 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart67 min
Jul 6, 2:25 PM CDTSpecial Weather StatementOHXWilson35 min
Jul 6, 2:28 PM CDTSevere Thunderstorm WarningOHXMacon, Smith, Trousdale, Wilson32 min
Jul 6, 2:44 PM CDTSevere Thunderstorm WarningOHXSumner, Trousdale, Wilson31 min
Jul 6, 2:49 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys41 min
Jul 6, 2:53 PM CDTSpecial Weather StatementOHXClay, Jackson, Overton, Pickett52 min
Jul 6, 3:00 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Smith30 min
Jul 6, 3:02 PM CDTSevere Thunderstorm WarningOHXSmith, Wilson28 min
Jul 6, 3:06 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale39 min
Jul 6, 3:15 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson45 min
Jul 6, 3:20 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys25 min
Jul 6, 3:24 PM CDTSpecial Weather StatementOHXClay, Fentress, Jackson, Overton, Pickett, Putnam36 min
Jul 6, 3:34 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner26 min
Jul 6, 3:36 PM CDTSpecial Weather StatementOHXDeKalb24 min
Jul 6, 3:56 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Macon, Robertson, Sumner, Trousdale and 1 more49 min
Jul 6, 3:58 PM CDTSpecial Weather StatementOHXCumberland47 min
Jul 6, 4:06 PM CDTSpecial Weather StatementOHXPutnam, White39 min
Jul 6, 4:19 PM CDTSevere Thunderstorm WarningOHXCumberland, Overton, Putnam, White41 min
Jul 6, 4:27 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Smith, Trousdale33 min
Jul 6, 4:33 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Smith, Williamson, Wilson27 min
Jul 6, 4:40 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam33 min
Jul 6, 4:50 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more40 min
Jul 6, 4:55 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Putnam, Rutherford, Smith, White and 1 more35 min
Jul 6, 4:58 PM CDTSevere Thunderstorm WarningOHXMaury, Rutherford, Williamson32 min
Jul 6, 5:23 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson37 min
Jul 6, 5:27 PM CDTSpecial Weather StatementOHXFentress, Overton, Pickett48 min
Jul 6, 5:41 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford, Warren34 min
Jul 6, 6:17 PM CDTSpecial Weather StatementOHXCoffee, Warren28 min
Jul 6, 6:26 PM CDTAreal Flood AdvisoryOHXOverton, Putnam64 min
Jul 6, 6:52 PM CDTSpecial Weather StatementOHXVan Buren23 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.